Citations of

William Y.C. Chen, Toufik Mansour and Sherry H. F. Yan, Matchings Avoiding Partial Patterns, Electron. J. Combin. 13 (2006), #R112, arXiv: math.CO/0504342.


  1. W.Y.C. Chen, N.J.Y. Fan and A.F.Y.Zhao, Partitions and partial matchings avoiding neighbor patterns, European J. Combin. 33(2012) 491-504.

  2. W.Y.C. Chen, L.W. Shapiro and S.Y.J. Wu, Lattice Polynomials, 12312-Avoiding Partial Matchings and Even Trees, arXiv:1011.3650.

  3. C. Krattenthaler, Growth diagrams, and increasing and decreasing chains in fillings of Ferrers shapes, Adv. in Appl. Math. 37(2006) 404-431.

  4. V. Jelínek and T. Mansour, Matchings and partial patterns, Electron. J. Combin. 17(2010),R158

  5. L. Lv and S.X.M. Pang, Reduced Decompositions of Matchings, Electron. J. Combin. 18(2011) #P107.

  6. T. Mansour and M. Shattuck, Partial matchings and pattern avoidance, Appl. Anal,7(2013) 25-50.

  7. V. Vatter, Finitely labeled generating trees and restricted permutations, J. Symbolic Comput., 41(2006) 559-572.

  8. V. Vatter, The enumeration and structure of permutation classes, Rutgers, The State University of New Jersey, 2006.

  9. S.H.F. Yan, Schröder Paths and Pattern Avoiding Partitions, Int. J. Contemp. Math. Sciences, 4(2009) 979-986.

back to homepage